MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, MICRO CORKSCREW FT; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, MICRO CORKSCREW FT; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, MICRO CORKSCREW FT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a lateral ankle ligament reconstruction surgery the tip of the corkscrew of the device was damaged during insertion.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint not confirmed, two ar-1318ft-1 drivers were returned.No anchor was returned.The tip of one driver was bent/twisted.The other was undamaged.The cause of the broken anchor is undetermined.The cause of the bent driver is likely to be user-applied mechanical forces.

Brand Name
SUTURE ANCHOR, MICRO CORKSCREW FT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12231652
Report Number1220246-2021-03436
Device Sequence Number14803326
Product Code HWC
UDI-Device Identifier00888867282322
UDI-Public00888867282322
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K112237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberSUTURE ANCHOR, MICRO CORKSCREW FT
Device Catalogue NumberAR-1318FT-1
Device Lot Number12274383
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date08/20/2021
Patient Sequence Number1